Is it normal that my skin is peeling, itchy, dry and burning? I just started using retin a 5 days ago.

I just started using retin a few days ago and I hate it this pain on my face is just the worst I honestly regret ever going to the doctor and getting this medication.

Doctor Answers 1

Retin-A.

Yes, retin-a will increase the turnover of your skin cells.  As a result it will cause irritation, redness and peeling.  These side effects will usually resolve in 4-6 weeks.  You can decrease your frequency of use to every other night if you cannot tolerate it.  But hang in there as the collagen stimulation begins at 4-6 weeks.


Cedar Park Family Physician
4.8 out of 5 stars 18 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.